Cobordism groups of special generic functions and groups of homotopy spheres

この論文にアクセスする

この論文をさがす

著者

抄録

Morse functions with only minima and maxima as their critical points are called special generic functions. We show that for <i>n</i> greater than or equal to 6, the <i>n</i>-dimensional oriented cobordism group of such functions is naturally isomorphic to the <i>h</i>-cobordism group of oriented homotopy <i>n</i>-spheres. We also study the unoriented cobordism group of special generic functions.

収録刊行物

  • Japanese journal of mathematics. New series

    Japanese journal of mathematics. New series 28(2), 287-297, 2002-12-01

    一般社団法人 日本数学会

参考文献:  20件中 1-20件 を表示

被引用文献:  2件中 1-2件 を表示

各種コード

  • NII論文ID(NAID)
    10010086830
  • NII書誌ID(NCID)
    AA00690979
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    02892316
  • NDL 記事登録ID
    6403552
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z54-F36
  • データ提供元
    CJP書誌  CJP引用  NDL  J-STAGE 
ページトップへ